# SDR ASAA2019062630196

- Difficulty date: June 26, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N633VA
- Make and model: Airbus A320-214
- Aircraft serial: 03230
- Aircraft time: 42,787 hours, 13,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION 3 PLACES AT R2 DOOR UNDER CABIN FLOOR BOARD 262LG. GROUNDED - YES. REMOVED CORROSION, CORRODED AREA EXTENDS COMPLETELY THREW FLOOR SUPPORT -  EXFOLIATED- AREA OUT OF LIMITS IAW SRM 53-41-14-283-002, FABRICATED REPAIR IAW SRM 53-41-14-300-001 FIG 001 HFEC CUTOUT AREAS USING T8257A IAW NTM TASK 51-10-08  NO CRACKS NOTED. ALODINED REPAIR & AREAS IAW SRM 51-21-11, PRIMED IAW SRM 51-21-11 AND TOPCOATED AREAS IAW SRM 51-21-11 AND INSTALLED REPAIR IAW SRM 53-41-14-300-001 FIG 001. CAT A REPAIR, NO REINSPECT REQUIRED.
